American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11P99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Albin L. Jones. A brief remark on van der Waerden spaces. Proc. Amer. Math. Soc. 132 (2004) 2457-2460. MR 2052425.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] R. Ahlswede, H. Aydinian and L. H. Khachatrian. On Bohman's conjecture related to a sum packing problem of Erdos. Proc. Amer. Math. Soc. 132 (2004) 1257-1265. MR 2053329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] D. W. Masser. On $abc$ and discriminants. Proc. Amer. Math. Soc. 130 (2002) 3141-3150. MR 1912990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Menachem Kojman. Hindman spaces. Proc. Amer. Math. Soc. 130 (2002) 1597-1602. MR 1887003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Menachem Kojman. Van der Waerden spaces. Proc. Amer. Math. Soc. 130 (2002) 631-635. MR 1866012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Bernt Lindström. $B_h[g]$-sequences from $B_h$-sequences. Proc. Amer. Math. Soc. 128 (2000) 657-659. MR 1636907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yong-Gao Chen. On sums and products of integers. Proc. Amer. Math. Soc. 127 (1999) 1927-1933. MR 1600124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Melvyn B. Nathanson. On sums and products of integers. Proc. Amer. Math. Soc. 125 (1997) 9-16. MR 1343715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Tom Bohman. A sum packing problem of Erdös and the Conway-Guy sequence. Proc. Amer. Math. Soc. 124 (1996) 3627-3636. MR 1363448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Melvyn B. Nathanson and András Sárközy. On the maximum density of minimal asymptotic bases . Proc. Amer. Math. Soc. 105 (1989) 31-33. MR 973836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Melvyn B. Nathanson. Divisibility properties of additive bases . Proc. Amer. Math. Soc. 96 (1986) 11-14. MR 813799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1